# SDR TRAX200800291

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 15,419 hours, 12,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL EMERGENCY LIGHT IN FRONT OF EMERGENCY EXIT INOP.
